# SDR NSVA20070095

- Difficulty date: April 9, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N60MJ
- Make and model: Beech 1900D
- Aircraft serial: UE60
- Aircraft time: 22,650 hours, 34,688 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Flap Asymmetric
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS DID NOT EXTEND TO 35 ON APPROACH AND LANDED FLAPS 17 AND WILL NOT RETRACT.  ADJUSTED FLAP SAFETY ASYMMETRIC SWITCH, OPS CHECK GOOD IAW BEECHCRAFT 1900D MM 27-50-06-201.
